# SDR EISA20010140

- Difficulty date: December 12, 2001
- Submitted: February 26, 2002
- Operation: Air carrier
- Aircraft: N6813
- Make and model: Boeing 727223
- Aircraft serial: 19488
- Aircraft time: 82,273 hours, 57,044 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Part number: NPN
- Part serial: NSN
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE W/W PANEL BS 330 TO 350 STR L27 CORRODEDFOUND ON CPCP C53-100-01 PAGE 1, N/R CARD 444 WRITTENCORRECTIVE ACTION:REMOVED CORROSION IAW B727 SRM 51-10-6 FABRICATED REPAIR IAW 51-40-2 AND INSTALLED REPAIR IAW B727 SRM 51-40-2 & 51-30-2.
